# SDR UIEA200200067

- Difficulty date: December 13, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Engine: Ge CF680C2*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 766088A
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REFJECTED TAKEOFF DUE TO ELECTRIC DRIVE NR 3 WARNING ON TAKEOFF ROLL.  ABORT OCCURRED AT 70 KNOTS.  TRANSFERRED TO DMI, IDG OIL SERVICED TOO FULL.  THREE QUARTS ADDED.  REMOVED AND REPLACED NR 3 IDG IAW MM.  PERFORMED OPS TEST IAW MM.  OPS TEST OK.  ALL INDICATIONS NORMAL.  STATUS MESSAGE CLEARED.  NO LEAKS FOUND ON IDG.
